# SDR 9WGA2025021234404

- Difficulty date: February 8, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,559 hours, 18,250 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Nr 3 Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #3 FAN CASE FOUND SLIGHTLY CORROSION BETWEEN 04:00TO 06:00 O'CLOCK.  REMOVED CORRSOION AT ENGINE #3 FAN CASE BTW 0400 TO 0600 O'CLOCK, MATERIAL REMOVED 0.003, IAW CF6-30C2 W/M GEK 924 51 REV. 99, 12/01/2024 CFM 72-22-01.  ALODINED AND PRIMED AREA IAW B747-400, SRM 51-20-01 AND AMM 51-24-21-370-804.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
